# SDR UALA2010051901683

- Difficulty date: May 16, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 61,104 hours, 11,222 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 8102003
- Part serial: 115
- Condition: Faulty
- Location: Flow Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L 1 (BUT NOT BOTH) OF THE 2 LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG-2124001 LATCHED ER MODE: DURING T-S OBSERVED LT LOWER FLOW CONTROL VALVE REMAINING FULLY OPEN EVEN SELECTING PACK OFF. LOCKED LWR FLOW CONTROL VALVE CLOSED IAW MEL 2151M. CREATED SEPARATE DEFERRAL FOR INOP OZONE CONVERTER AS CONSEQUENCE.  MSG-2124001 LATCHD MODE.   RPL LT PACK LOWER FCV, REOPENED BY OPBLM. PROBLEM RETURNED ON FIRST LEG MSG-2124001 LATCHD MODE. REPLACED CTC IAW MM, CK OK.
